MathSciNet Relay Station
MathSciNet bibliographic data
MR2767157 93E11 (93C55)
Wei, Guoliang; Wang, Zidong; Shen, Bo Error-constrained filtering for a class of nonlinear time-varying delay systems with non-Gaussian noises. IEEE Trans. Automat. Control 55 (2010), no. 12, 2876–2882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement